# SDR DALA2020021091062

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 22,054 hours, 8,106 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Seal
- Condition: Failed
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3807 ATB DUE TO LEFT WING/BODY OVERHEAT IN FLT. T/S PER FIM 26-18 TASK 801 OVERHEAT DET CONTROL MODULE BITE. CORRECTIVE ACTION:TROUBLESHOT PER B737 FIM 26-18. REPLACED BAD DUCT SEAL AT LEFT ANTIICE SHUTOFF VALVE EXPANSION JOINT. PERFORMED ALL CHECKS PER B737 AMM 30-11. ALL CHECKS GOOD. AC OK FOR SVC. (1481370 AND 6367294).
